MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY (BD) BD VACUTAINER® PLUS CITRATE TUBE; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION

BECTON, DICKINSON AND COMPANY (BD) BD VACUTAINER® PLUS CITRATE TUBE; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Catalog Number 363047
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D.4.Medical device expiration date: unknown.H.4.Device manufacture date: unknown.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd vacutainer® plus citrate tube, 2 erroneous inr results (falsely low) were obtained on the same patient and sample.The patient received the initial low results and was advised to increase their medication dose.Prior to medication change, the patient was retested the same day at a different location with a new sample and the result was within therapeutic limits.The initial sample was re-tested and the erroneous low inr was replicated on the same sample.There was no other health impact or consequences reported.
 
Additional Manufacturer Narrative
Investigation summary: bd had not received samples or photos for evaluation.Additionally, bd was unable to determine the specific lot number associated with this complaint; therefore, a review of the device history record could not be conducted.Further clinical testing could not be performed as a lot number was not provided.This complaint is unable to be confirmed.If additional information is made available, this complaint will be reopened to assess the level of investigation needed.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported while using bd vacutainer® plus citrate tube, 2 erroneous inr results(falsely low) were obtained on the same patient and sample.The patient received the initial low results and was advised to increase their medication dose.Prior to medication change, the patient was retested the same day at a different location with a new sample and the result was within therapeutic limits.The initial sample was re-tested and the erroneous low inr was replicated on the same sample.There was no other health impact or consequences reported.

Brand Name
BD VACUTAINER® PLUS CITRATE TUBE
Common Device Name
TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
UK 
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
UK  
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
2018475186
MDR Report Key23774478
Report Number9617032-2025-02209
Device Sequence Number10131776
Product Code JKA
UDI-Device Identifier30382903630470
UDI-Public(01)30382903630470
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K013971
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number363047
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown